# SDR SIMA20220713002

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: ERJ170200LR
- Aircraft time: 39,235 hours, 34,677 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire
- Condition: Pressure Loss
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLED HARD TO THE LEFT AT 100KTS PRIOR TO V1 ON TAKEOFF ROLL R13 CRP. EMERGENCY DECLARED. NO ISSUE UPON LANDING DFW.-C/A-INSPECTED AND SERVICED ALL MAIN WHEEL TIRE AND ALL NOSE TIRE REF. AMM 32-49-01. NO DEFECT NOTED.PERFORMED HIGH SPEED TAXI WITH CREW FOUND SATISFACTORY.
